GAP

Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

76 publications using GAP published in 1997

[A97] Adler, A., The Mathieu group $M_11$ and the modular curve $X(11)$, Proc. London Math. Soc. (3), 74 (1) (1997), 1--28.

[AV97] Arnaudiès, J. and Valibouze, A., Lagrange resolvents, J. Pure Appl. Algebra, 117/118 (1997), 23--40
(Algorithms for algebra (Eindhoven, 1996)).

[A97] Artal Bartolo, E., Fundamental group of a class of rational cuspidal curves, Manuscripta Math., 93 (3) (1997), 273--281.

[A97] Artal Bartolo, E., A curve of degree five with non-abelian fundamental group, Topology Appl., 79 (1) (1997), 13--29.

[B97] Babai, L., Randomization in group algorithms: conceptual questions, in Groups and computation, II (New Brunswick, NJ, 1995), Amer. Math. Soc., Providence, RI, DIMACS Ser. Discrete Math. Theoret. Comput. Sci., 28 (1997), 1--17.

[BKM97] Bacon, M. R., Kappe, L., and Morse, R. F., On the nonabelian tensor square of a $2$-Engel group, Arch. Math. (Basel), 69 (5) (1997), 353--364.

[BF+97] Berenbom, J., Fendel, J., Gilbert, G. T., and Hatcher, R. L., Sliding piece puzzles with oriented tiles, Discrete Math., 175 (1-3) (1997), 23--33.

[B97] Bessis, D., Sur le corps de définition d'un groupe de réflexions complexe, Comm. Algebra, 25 (8) (1997), 2703--2716.

[BGK97] Bleher, F. M., Geck, M., and Kimmerle, W., Automorphisms of generic Iwahori-Hecke algebras and integral group rings of finite Coxeter groups, J. Algebra, 197 (2) (1997), 615--655.

[BM97] Bremke, K. and Malle, G., Reduced words and a length function for $G(e,1,n)$, Indag. Math. (N.S.), 8 (4) (1997), 453--469.

[B97] Breuer, T., Integral bases for subfields of cyclotomic fields, Appl. Algebra Engrg. Comm. Comput., 8 (4) (1997), 279--289.

[C97] Caranti, A., Presenting the graded Lie algebra associated to the Nottingham group, J. Algebra, 198 (1) (1997), 266--289.

[CMN97] Caranti, A., Mattarei, S., and Newman, M. F., Graded Lie algebras of maximal class, Trans. Amer. Math. Soc., 349 (10) (1997), 4021--4051.

[C97] Celler, F., Konstruktive Erkennungsalgorithmen klassischer Gruppen in \sf GAP, Ph.D. thesis, RWTH, Aachen (1997).

[CL97] Celler, F. and Leedham-Green, C. R., Calculating the order of an invertible matrix, in Groups and computation, II (New Brunswick, NJ, 1995), Amer. Math. Soc., Providence, RI, DIMACS Ser. Discrete Math. Theoret. Comput. Sci., 28 (1997), 55--60.

[CGR97] Cohen, A. M., de Graaf, W. A., and Rónyai, L., Computations in finite-dimensional Lie algebras, Discrete Math. Theor. Comput. Sci., 1 (1) (1997), 129--138
(Lie computations (Marseille, 1994)).

[C97] Cooperman, G., GAP/MPI: Facilitating Parallelism, in Groups and computation, II (New Brunswick, NJ, 1995), Amer. Math. Soc., Providence, RI (1997), 69--84.

[CH97] Cooperman, G. and Havas, G., Practical parallel coset enumeration, LECT NOTES CONTR INF, 226 (1997), 15--27.

[CH+97] Cooperman, G., Hiss, G., Lux, K., and Müller, J., The Brauer tree of the principal $19$-block of the sporadic simple Thompson group, Experiment. Math., 6 (4) (1997), 293--300.

[CK+97] Cutolo, G., Khukhro, E. I., Lennox, J. C., Wiegold, J., Rinauro, S., and Smith, H., Finite core-$p$ $p$-groups, J. Algebra, 188 (2) (1997), 701--719.

[DF+97] Daberkow, M., Fieker, C., Klüners, J., Pohst, M., Roegner, K., Schörnig, M., and Wildanger, K., KANT V4, J. Symbolic Comput., 24 (3-4) (1997), 267--283
(Computational algebra and number theory (London, 1993)).

[G97] de Graaf, W. A., Constructing faithful matrix representations of Lie algebras, in Proceedings of the 1997 International Symposium on Symbolic and Algebraic Computation (Kihei, HI), ACM, New York (1997), 54--59 (electronic).

[D97] Dixon, J. D., Groups with a Cayley graph isomorphic to a hypercube, Bull. Austral. Math. Soc., 55 (3) (1997), 385--393.

[D97] Dèvenport, D., Galois groups and the factorization of polynomials, Programmirovanie (1) (1997), 43--58.

[ET97] Edjvet, M. and Thomas, R. M., The groups $(l,m\vert n,k)$, J. Pure Appl. Algebra, 114 (2) (1997), 175--208.

[EPB97] Egner, S., Püschel, M., and Beth, T., Decomposing a permutation into a conjugated tensor product, in Proceedings of the 1997 International Symposium on Symbolic and Algebraic Computation (Kihei, HI), ACM, New York (1997), 101--108 (electronic).

[E97] Eick, B., Special presentations for finite soluble groups and computing (pre-)Frattini subgroups, in Groups and computation, II (New Brunswick, NJ, 1995), Amer. Math. Soc., Providence, RI, DIMACS Ser. Discrete Math. Theoret. Comput. Sci., 28 (1997), 101--112.

[E97] Eick, B., The converse of a theorem of W. Gaschütz on Frattini subgroups, Math. Z., 224 (1) (1997), 103--111.

[EGN97] Eick, B., Gähler, F., and Nickel, W., Computing maximal subgroups and Wyckoff positions of space groups, Acta Cryst. Sect. A, 53 (4) (1997), 467--474.

[FD97] Feldman, A. D. and Dasgupta, A., An intersection property of Sylow $2$-subgroups in non-solvable groups, Math. Proc. Cambridge Philos. Soc., 122 (2) (1997), 261--268.

[GM97] Ganeif, S. and Moori, J., $(p,q,r)$-generations and $nX$-complementary generations of the sporadic groups $\rm HS$ and $\rm McL$, J. Algebra, 188 (2) (1997), 531--546.

[GM97] Ganief, S. and Moori, J., $(p,q,r)$-generations of the smallest Conway group $\rm Co_3$, J. Algebra, 188 (2) (1997), 516--530.

[GK97] Geck, M. and Kim, S., Bases for the Bruhat-Chevalley order on all finite Coxeter groups, J. Algebra, 197 (1) (1997), 278--310.

[GM97] Geck, M. and Michel, J., ``Good'' elements of finite Coxeter groups and representations of Iwahori-Hecke algebras, Proc. London Math. Soc. (3), 74 (2) (1997), 275--305.

[GM97] Gollan, H. W. and Michler, G. O., Construction of a $45,694$-dimensional simple module of Lyons' sporadic group over $\rm GF(2)$, Linear Algebra Appl., 256 (1997), 185--197.

[G97] Grove, L. C., Groups and characters, John Wiley \& Sons, Inc., New York, Pure and Applied Mathematics (New York) (1997), x+212 pages
(A Wiley-Interscience Publication).

[H97] Hagedorn, M., Schnitte und Erzeugnisse rationaler Matrixgruppen, Diplomarbeit, Lehrstuhl B für Mathematik, RWTH, Aachen (1997).

[H97] Hiss, G., Decomposition matrices of the Chevalley group $F_4(2)$ and its covering group, Comm. Algebra, 25 (8) (1997), 2539--2555.

[H97] Hiss, G., On the incidence matrix of the Ree unital, Des. Codes Cryptogr., 10 (1) (1997), 57--62.

[H97] Horváth, E., $M$-blocks of solvable groups, Math. Pannon., 8 (1) (1997), 37--47.

[JM97] James, G. and Mathas, A., A $q$-analogue of the Jantzen-Schaper theorem, Proc. London Math. Soc. (3), 74 (2) (1997), 241--274.

[JM97] Jansen, C. and Müller, J., The $3$-modular decomposition numbers of the sporadic simple Suzuki group, Comm. Algebra, 25 (8) (1997), 2437--2458.

[JW97] Jansen, C. and Wilson, R. A., Two new constructions of the O'Nan group, J. London Math. Soc. (2), 56 (3) (1997), 579--583.

[K97] Kim, N., Implementierung der MeatAxe in das Computeralgebra-System \sf GAP unter besonderer Berücksichtigung einer schnellen Vektorarithmetik, Diplomarbeit, Lehrstuhl D für Mathematik, RWTH-Aachen, Aachen (1997).

[KS97] Knapp, W. and Schmid, P., An extension theorem for integral representations, J. Austral. Math. Soc. Ser. A, 63 (1) (1997), 1--15.

[K97] Ko\'scielny, C., Computing in $\rm GF(2^m)$ using GAP, Appl. Math. Comput. Sci., 7 (3) (1997), 677--688.

[K97] Kuhlkamp, M., Konzeption und Implementation von Hybridgruppen mit Rewriting System im Computeralgebrasystem GAP, Diplomarbeit, Lehrstuhl D für Mathematik, RWTH-Aachen, Aachen (1997).

[LS97] Leary, I. J. and Schuster, B., On the $\rm GL(V)$-module structure of $K(n)^*(BV)$, Math. Proc. Cambridge Philos. Soc., 122 (1) (1997), 73--89.

[LO97] Leedham-Green, C. R. and O'Brien, E. A., Recognising tensor products of matrix groups, Internat. J. Algebra Comput., 7 (5) (1997), 541--559.

[L97] Lo, E. H., A polycyclic quotient algorithm, in Groups and computation, II (New Brunswick, NJ, 1995), Amer. Math. Soc., Providence, RI, DIMACS Ser. Discrete Math. Theoret. Comput. Sci., 28 (1997), 159--167.

[L97] Lorenz, M., Picard groups of multiplicative invariants, Comment. Math. Helv., 72 (3) (1997), 389--399.

[LRW97] Luks, E. M., Rákóczi, F., and Wright, C. R. B., Some algorithms for nilpotent permutation groups, J. Symbolic Comput., 23 (4) (1997), 335--354.

[LS97] Luks, E. M. and Seress, A., Computing the Fitting subgroup and solvable radical of small-base permutation groups in nearly linear time, in Groups and computation, II (New Brunswick, NJ, 1995), Amer. Math. Soc., Providence, RI, DIMACS Ser. Discrete Math. Theoret. Comput. Sci., 28 (1997), 169--181.

[MZ97] May, C. L. and Zimmerman, J., The groups of symmetric genus three, Houston J. Math., 23 (4) (1997), 573--590.

[M97] Merkwitz, W. W., Symbolische Multiplikation in nilpotenten Gruppen mit Deep Thought, Diplomarbeit, Lehrstuhl D für Mathematik, RWTH-Aachen, Aachen (1997).

[M97] Mysovskikh, V. I., Testing subgroups of a finite group on embedding properties like pronormality, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI), 236 (Vopr. Teor. Predst. Algebr i Grupp. 5) (1997), 119--123, 218.

[MS97] Mysovskikh, V. I. and Skopin, A. I., Embedding properties of nonprimary subgroups of the symmetric group of degree eight, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI), 236 (Vopr. Teor. Predst. Algebr i Grupp. 5) (1997), 124--128, 218--219.

[M97] Müller, J., Decomposition numbers for generic Iwahori-Hecke algebras of noncrystallographic type, J. Algebra, 189 (1) (1997), 125--149.

[NP97] Niemeyer, A. C. and Praeger, C. E., Implementing a recognition algorithm for classical groups, in Groups and computation, II (New Brunswick, NJ, 1995), Amer. Math. Soc., Providence, RI, DIMACS Ser. Discrete Math. Theoret. Comput. Sci., 28 (1997), 273--296.

[OS97] Omrani, A. and Shokrollahi, A., Computing irreducible representations of supersolvable groups over small finite fields, Math. Comp., 66 (218) (1997), 779--786.

[O97] Oura, M., The dimension formula for the ring of code polynomials in genus $4$, Osaka J. Math., 34 (1) (1997), 53--72.

[PR97] Parker, C. and Rowley, P., Quadratic functions and $\rm GF(q)$-groups, Proc. Amer. Math. Soc., 125 (8) (1997), 2227--2237.

[P97] Pfeiffer, G., Character values of Iwahori-Hecke algebras of type $B$, in Finite reductive groups (Luminy, 1994), Birkhäuser Boston, Boston, MA, Progr. Math., 141 (1997), 333--360.

[P97] Pfeiffer, G., The subgroups of $M_24$, or how to compute the table of marks of a finite group, Experiment. Math., 6 (3) (1997), 247--270.

[PS97] Praeger, C. E. and Soicher, L. H., Low rank representations and graphs for sporadic groups, Cambridge University Press, Cambridge, Australian Mathematical Society Lecture Series, 8 (1997), xii+141 pages.

[R97] Rosenboom, J., A distributed algorithm for the construction of invariant subspaces, LECT NOTES CONTR INF, 226 (1997), 138--142.

[S97] Seress, A., Primitive groups with no regular orbits on the set of subsets, Bull. London Math. Soc., 29 (6) (1997), 697--704.

[S97] Staszewski, R., Matrix multiplication over small finite fields on MIMD architectures, LECT NOTES CONTR INF, 226 (1997), 183-201.

[SW97] Suleiman, I. A. I. and Wilson, R. A., Covering and automorphism groups of $\rm U_6(2)$, Quart. J. Math. Oxford Ser. (2), 48 (192) (1997), 511--517.

[SW97] Suleiman, I. A. I. and Wilson, R. A., The $2$-modular characters of Conway's third group $\rm Co_3$, J. Symbolic Comput., 24 (3-4) (1997), 493--506
(Computational algebra and number theory (London, 1993)).

[T97] Theißen, H., Eine Methode zur Normalisatorberechnung in Permutationsgruppen mit Anwendungen in der Konstruktion primitiver Gruppen, Ph.D. thesis, RWTH, Aachen (1997).

[W97] van Willigenberg, S., The descent algebras of Coxeter groups, Ph.D. thesis, University of St Andrews (1997).

[VMT97] Vavilov, N. A., Mysovskikh, V. I., and Teterin, Y. G., Computational group theory in St.\ Petersburg, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI), 236 (Vopr. Teor. Predst. Algebr i Grupp. 5) (1997), 42--49, 215--216.

[W97] Weller, M., Construction of classes of subgroups of small index in $p$-groups, Arch. Math. (Basel), 68 (2) (1997), 89--99.

[W97] Wood, D. R., An algorithm for finding a maximum clique in a graph, Oper. Res. Lett., 21 (5) (1997), 211--217.

[W97] Wreth, S., A certain non-singular system of length three equations over a group, Proc. Edinburgh Math. Soc. (2), 40 (3) (1997), 515--539.